Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Galois representations and modular forms


Author: Kenneth A. Ribet
Journal: Bull. Amer. Math. Soc. 32 (1995), 375-402
MSC: Primary 11F80; Secondary 11-02, 11D41, 11G05
MathSciNet review: 1322785
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, I discuss material which is related to the recent proof of Fermat's Last Theorem: elliptic curves, modular forms, Galois representations and their deformations, Frey's construction, and the conjectures of Serre and of Taniyama-Shimura.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 11F80, 11-02, 11D41, 11G05

Retrieve articles in all journals with MSC: 11F80, 11-02, 11D41, 11G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1995-00616-6
PII: S 0273-0979(1995)00616-6
Article copyright: © Copyright 1995 American Mathematical Society